Previous |  Up |  Next


Title: Unions of subquasigroups (English)
Author: Kepka, Tomáš
Author: Příhoda, Pavel
Author: Šťovíček, Jan
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 45
Issue: 1
Year: 2004
Pages: 43-54
Summary lang: English
Summary lang: Czech
Category: math
MSC: 03E02
MSC: 20N05
idZBL: Zbl 1076.20064
idMR: MR2109693
Date available: 2012-10-06T02:11:25Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_045-2004-1_7.pdf 665.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo